当前位置: 首页 > 师资队伍 > 个人主页
照片找不到啦!
陆 俊
职称: 副教授
所属部门: 基础数学系
办公室: 闵行数学楼110室
办公电话: 54342646-110
邮箱: jlu@math.ecnu.edu.cn
个人主页: /~jlu
学校名录: http://faculty.ecnu.edu.cn/s/866/main.jspy
研究方向或职务
代数几何
个人履历
体育滚球平台|官方注册网站

 

EMPLOYMENT

  • 2012.1Now: Associate Professor, Department of Mathematics, East China Normal University
  • 2008.1 2009.1: Post-doctor, Department of Mathematics, Mainz University, Germany
  • 2007.7 2011.12: Lecturer, Department of Mathematics, East China Normal University

 

EDUCATION

  • 2004.9 2007.6: Ph.D Student, East China Normal University (Major: Algebraic Geometry)
  • 2001.9 2004.7: M. S. East China Normal University (Major: Algebraic Geometry)
  • 1998 .9 2001.7: B. S. East China Normal University (Major: Mathematics)
  • 1995.9 1998.7: Shanghai Middle School
研究成果
体育滚球平台|官方注册网站

(一)基金项目:
⑴青年科学基金项目,关于纤维化的局部与整体不变量,2012/1-2014/12, 已结题,主持。
⑵面上项目,高维代数簇的相关问题,2015/01-2018/12, 在研,参加
⑶重点项目, 代数簇的几何,2013/1-2017/12,在研,参加

(二)学术论文
[1] C. Gong, J. Lu, S.-L. Tan: On families of curves over with two singular fibers, Osaka J. Math. 53 (2016),83-99.
of algebraic surfaces, Math. Z., 276 (2014) 543--555.
[3] J. Lu, S.-L. Tan: On surface singularities of multiplicity three, Method and Applications of Analysis, 21 (2014), no.4, 457-480.
[4] J. Lu, S.-L. Tan:Inequalities between the Chern numbers of a singular fiber in a family of algebraic curves, Trans. Amer. Math. Soc., 365 (2013), 3373-3396.
[5] J. Lu, M.Sheng, K. Zuo: An Arakelov inequality in characterstic p and upper bound of p-rank zero locus, J. Number Theory, 129, 12(2009), 3029-3045.
[6] J. Lu, S.-L. Tan, K.Zuo: Canonical Class Inequality for Fibred Spaces, submitted to Math Annalen.
[7] C.Gong, J. Lu, S,-L.Tan: On the classification and Mordell-Weil groups of families of curves with two singular fibers, submitted to Math. Z.
[8] P. Liu, J. Lu, F. Ye: On lower bounds for slopes of totally ramified triple cover fibrations, submitted to Asian J.Math.
[9] Z.-J. Chen, J. Lu, S.-L. Tan: On the modular invariants of a family of non-hyperelliptic curves of genus 3,preprint.
[10] Z.-J. Chen, J. Lu, S.-L. Tan: On the upper bound of the slope of a trigonal fibration, preprint.
[11] Global invariants of trigonal fibrations (Thesis for Ph.D. 2007)
[12] Surfaces whose canonical maps are triple covers of surfaces with minimal degrees (Thesis for M.S. 2004)